# SDR SWAA2021092114161

- Difficulty date: September 1, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED AT BS 867 AT LEVEL STRINGER 26L AFT CARGO COMPARTMENT ; 2021-384546 / [01] REMOVED ANGLE - SUPPORT LOCATED AT BS 867 AT LEVEL STRINGER 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700 ANGLE - SUPPORT MUST BE REPLACED. PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUN ANY DAMAGE; [02] OK TO INSTALL SUPPORT LOCATED AT BS 867 AT LEVEL STRINGER 26L AFT CARGO COMPARTMENT GRANTED; [03] STEP 1;2 COMPLETED; [04] INSTALLED SUPPORT LOCATED AT BS 867 AT LEVEL STRINGER 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; [05] REPLACED SUPPORT LOCATED AT BS 867 AT LEVEL STRINGER 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02; [06] CERTIFIED WORK PERFORMED.  STEPS 4 & 5 COMPLETED.
